weird brown-black clumps

(3 posts)(2 voices)
  1. SORRY TMI!

    I just had a 3dt FET two days ago, and I am also using Crinone, progesterone gel, which is icky.

    When I wipe I get little white clumps -- the Crinone -- but also this morning saw little blackish-brownish-greyish clumps mixed in, like tissuey... WHAT IS THAT?!

    Of course I'm terrified of miscarriage, but obviously it is too soon for that. It is also too soon for implantation, so what?

    Anyone??

  2. hi waiting time -

    i had something very similar about 5 days or so after ET. I'm hoping it's some type of tissue from the ET process... scabbing or something? It's looked "old". I believe if it was embroy tissue it would be bloody. the 2ww wait is horrible, hang in there. When is your beta? Mine is Monday

  3. thanks so much! actually, in previous transfers when I've gotten both BFN and BFP I've had weird discharge, but usually like you describe -- 5 days later -- not the next day!!! hopefully just irritated cervix or something... the dr. did have to go in several times to get a "good position."

    GOOD LUCK!!!!! have you been doing any hpts??????? if not, bravo for your restraint! my beta isn't until 17th. grrr.

    I tell you this progesterone really kicks my butt. feel so fat and have splitting headaches. are you on gel too?

RSS feed for this topic

Reply

You must log in to post.